# SDR 20001019SH034

- Difficulty date: September 26, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N99TH
- Make and model: Beech B-99
- Aircraft serial: U155
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10552B
- Part serial: 4412
- Condition: Cracked
- Location: Rt Engine
- Part time: 36,468 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF RIGHT ENGINE, DISCOVERED THE FUEL/OIL HEATER BASE TAB WAS CRACKED.  THE HEATER WAS REPLACED WITH A SERVICEABLE HEATER.  THE HEATER IS MOUNTED TO THE ENGINE WITH ONLY TWO TABS AND A COUPLE OF HARD LINES.   (X)
